# SDR DALA2025032602223

- Difficulty date: March 26, 2025
- Submitted: March 26, 2025
- Operation: Air carrier
- Aircraft: N828MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29699
- Aircraft time: 92,221 hours, 17,561 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Dented
- Location: Nr 9 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND MULTI DENTS ON RH WING SLAT #9 UPPER SURFACE. RH WING SLAT #9 UPPER SURFACE WAS REPAIRED PER ER/A 624809-14. REV ORIGINAL, PRI REV 0. COMPARED AND COMPLIANCE WITH ER/A 624809-14 REV ORIGINAL. ASSOCIATED ER/A 14-624809 ADDED FOR AC 1804. (LP #0877974)
